# SDR VJ9800195

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 702957A
- Condition: Detached
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE NEEDS REINSTALLING.  RESECURED SLIDE IAW MM, PERFORMED REQUIRED INSPECTIONS.
